# SDR ZZDZ2008094

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804002
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA FOUND ROW 21 EMERGENCY EXIT ROW HAS A WHITE LENS, RATHER THAN A RED LENSE COVER IAW MM 33-51.  REPLACED WHITE LENS COVER IN ROW 21 WITH A RED LENS COVER.
